# SDR AALA202310053063

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,996 hours, 36,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUTOUT LOWER AFT CORNER SHAPE FITTING AT FR 68 AND S22L. REPLACED AFT CORNER SHAPE FITTING PER SRM 51-42-11.
